# SDR ASAA2018091026078

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 43,981 hours, 13,472 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAUL 77-10851 BOTTOM RIGHT S2 EGT SENSOR OUT OF RANGE ECONOMIC FAULT ON NR 1 ENGINE. GROUNDED - YES. ACCOMPLISHED FIM 77-21 TASK 802. PERFORMED EGT CLEANING OF NR 1 ENGINE REF AMM 77-21-00. PERFORMED EEC TEST OF NR 1 ENGINE EEC TEST PASS REF AMM 73-21-00 49.5 BEFORE S1: 58.37 S2: 32.75 S3: 36.50 S4: 74.97. 49.5 AFTER S1: 43.41 S2: 26.75 S3: 27.88 S4: 56.38.
